Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

On medication for UTI and sinus infection. Developed mouth ulcer, pimples on penis. What's wrong?

User rating for this question
Very Good
Answered by

Practicing since : 1998
Answered : 575 Questions
I have been taking doxy 100 antibiotics for a week for a non specific uti caused by antibiotics. I had been on an antifungals for pityriasis rosea before these and another course of zithromax before that for a sinus infection. I have developed mouth ulcers and a pimple on my penis over the last two days. I had oral sex performed on me 3 days ago and am thinking the pimple may be related to friction from that. Can you explain this please? I spoke to my gp yesterday as I had also developed a fever (which has no subsided) and he said to continue the course of doxy for the next two weeks.
Posted Fri, 21 Dec 2012 in Mental Health
Answered by Dr. Rajiv goel 51 minutes later

The mouth ulcers you have developed are probably due the intake of antibiotics and you need to start yourself on multivitamins.

I shall be worried about the pimple on the penis. It is quite possible that it is caused by friction but you should still get it examined by your GP. In addition to doxy, I shall suggest you to start local application of antifungal cream under the guidance of your GP.

All the best. Do let me know if you have more concerns.


Rajiv Goel
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor